MathSciNet Relay Station
MathSciNet bibliographic data
MR2174917 (2007a:58009) 58C25 (26A51 26B25 49K24 58A20)
Fefferman, Charles A generalized sharp Whitney theorem for jets. Rev. Mat. Iberoamericana 21 (2005), no. 2, 577–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement